MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.5MM/2.0MM CRUCIFORM SCRWDRVR SHAFT, SELF-RETAINING; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH 1.5MM/2.0MM CRUCIFORM SCRWDRVR SHAFT, SELF-RETAINING; SCREWDRIVERS
Catalog Number 313.993
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: veterinary complaint: it was reported on (b)(6) 2019, when the doctor opened the package, the tip of the screwdriver shaft was noted to be deformed.It was mentioned that the reported device was bought by the hospital last (b)(6) 2019 and was not used in any surgery.Thus, the surgeon used other device to complete the procedure.There was no patient and surgical involvement reported.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record device history lot, part: 313.993, lot: 1l40768, manufacturing site: hägendorf, release to warehouse date: 23.October 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary the returned screwdriver shaft 1.5/2.0, cruciform was forwarded to the manufacturing side for evaluation.The statement below is a summary of their investigation.Visual inspection on shipped back device 313.993 ¿scrdrivershaft-1.5/2 crucif self-hold¿ with lot number 1l40768, showed that it is in proper conditions.There are no signs of any use.According to complaint description ¿the tip of the screwdriver shaft was noted to be deformed¿.For this reason, was selected investigation flow 3.Even if functional tests are not required for the selected investigation flow, it was possible to perform them because no signs of deformation were actually found on the device.Functional tests were performed according to inspection sheet , and using the following gauges: gauge 60054903 with id number 11372-h; gauge 50172920 with id number 16108-o; gauge 50172914 with id number 7856-h; the device passed all the performed tests.In particular, functional test 50172920, related to the functionality of the tip, was passed with no issue.Evidence confirms that the tip is in proper conditions.The manufacturing process was executed according to the analyzed documents and no anomalies were found.According to evidences is not possible to address the final root cause to a manufacturing issue.The manufacturing process was performed according to pqp and all functional test were recorded.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM/2.0MM CRUCIFORM SCRWDRVR SHAFT, SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8728937
Report Number8030965-2019-65627
Device Sequence Number16609284
Product Code HXX
UDI-Device Identifier07611819708044
UDI-Public(01)07611819708044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number313.993
Device Lot Number1L40768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/05/2019
Patient Sequence Number1